# SDR PNSA031213

- Difficulty date: December 25, 2003
- Submitted: January 8, 2004
- Operation: Air carrier
- Aircraft: N675PA
- Make and model: Saab 340B
- Aircraft serial: 340B206
- Aircraft time: 27,192 hours, 22,759 cycles
- Engine: Ge CT79B
- Engine time: 19,321 hours, 16,222 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Fod
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

WHILE AC WAS BEING RELOCATED AFTER MAINTENANCE, A/C WAS ON TAKEOFF IN NR 1 ENGINE SUFFERED FOD AND SUBSEQUENT COMPRESSOR STALL.  ENGINE WAS SHUT DOWN AND AN UNEVENTFUL LANDING WAS MADE. A BLUE SHOP TO WELL WAS LOCATED IN THE ENGINE INLET COVERING AT LEAST TWO INLET GUIDE VANES. ENGINE WAS REMOVED FOR INSPECTION AND REPAIR.
